# SDR AALA2020080319005

- Difficulty date: July 30, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 24,034 hours, 9,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY E HAS MISSING EMERGENCY LIGHT COVER OUTSIDE OF LAVATORY. REPLACED MISSING EMERGENCY LIGHT LENS PER AMM 33-51-00.
